# SDR HALA20250102003

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 29,239 hours, 4,695 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 29,239 hours, 4,695 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - ENG 1 FUEL FILTER CLOG.  REPLACED DETICATED ALTERNATOR STATOR PER AMM 73-21-51-420-056-A. REMOVED/ REPLACED PCU AT #1 ENG AMM 73-21-35. OPS CHECK GOOD. NO FAULT NOTED. PERFORMED HPR NO FAULTS NOTED. OK FOR SVC
